A theory for the numerical analysis of compound branching

John M. T. Thompson, Giles W Hunt

Research output: Contribution to journalArticle

LanguageEnglish
Pages1001-1015
Number of pages15
JournalZeitschrift für Angewandte Mathematik und Physik
Volume22
Issue number6
DOIs
StatusPublished - Nov 1971

Cite this

A theory for the numerical analysis of compound branching. / Thompson, John M. T.; Hunt, Giles W.

In: Zeitschrift für Angewandte Mathematik und Physik, Vol. 22, No. 6, 11.1971, p. 1001-1015.

Research output: Contribution to journalArticle

@article{ff59823edd8e47efa456974b2597cc40,
title = "A theory for the numerical analysis of compound branching",
author = "Thompson, {John M. T.} and Hunt, {Giles W}",
year = "1971",
month = "11",
doi = "10.1007/BF01590869",
language = "English",
volume = "22",
pages = "1001--1015",
journal = "Zeitschrift f{\"u}r Angewandte Mathematik und Physik",
issn = "0044-2275",
publisher = "Birkhauser Verlag Basel",
number = "6",

}

TY - JOUR

T1 - A theory for the numerical analysis of compound branching

AU - Thompson,John M. T.

AU - Hunt,Giles W

PY - 1971/11

Y1 - 1971/11

UR - http://dx.doi.org/10.1007/BF01590869

U2 - 10.1007/BF01590869

DO - 10.1007/BF01590869

M3 - Article

VL - 22

SP - 1001

EP - 1015

JO - Zeitschrift für Angewandte Mathematik und Physik

T2 - Zeitschrift für Angewandte Mathematik und Physik

JF - Zeitschrift für Angewandte Mathematik und Physik

SN - 0044-2275

IS - 6

ER -